# SDR AUS20020439

- Difficulty date: May 11, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 747-48E
- Engine: Ge CF680C2*
- System (JASC): 2730 · Elevator Control System
- Part: Rivet
- Condition: Failed
- Location: Elevator
- Component: Crank
- Component part number: 251023091
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ELEVATOR IDLER CRANK RIVETS SHEARED.
